Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 9 > Common Fixed Point Theorem for Three Self Mappings
< Back to Volume

Common Fixed Point Theorem for Three Self Mappings

Download PDF

Abstract:

The aim of this paper is to study the concept of compatible mappings of type (R) and discussed a common fixed point theorem for three compatible mappings of type (R) satisfying contractive conditions.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 9)
Pages:
18-24
DOI:
10.18052/www.scipress.com/BSMaSS.9.18
Citation:
O. B. Singh "Common Fixed Point Theorem for Three Self Mappings", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 18-24, 2014
Online since:
Mar 2014
Export:
Distribution: